# SDR AALA202512023813

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 42,047 hours, 18,157 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3033096100
- Part serial: MX614651
- Condition: Failed
- Location: Zone 100 Hyd
- Part time: 12,218 hours, 5,780 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HYDRAULIC SYSTEM-A ELECTRIC PUMP FAIL. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT RDU. REMOVED AND REPLACED EMDP-A. PER AMM 29-11-21. OPERATIONAL CHECK GOOD NO LEAKS.
